# SDR IPXA2024081998196

- Difficulty date: July 19, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 133,219 hours, 22,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65B3804411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - CHORD, MAIN DECK FLOOR BEAM UPPER CHORD, STA 880 LBL 78 (REPAIR). I.A.W AMM 20-51-01-912-008 REV 111 INSTALLED FITTING AT STA 840 TO STA 920 LBL 75. REFERENCE UPS EO-90994-REQ1 REV.1 FOR MAIN DECK CARGO FLOOR PANEL INSTALLATION.
